Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized limits in general analysis. I


Author: Charles N. Moore
Journal: Trans. Amer. Math. Soc. 24 (1922), 79-88
MSC: Primary 40A05; Secondary 26A24, 40A10
MathSciNet review: 1501214
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A05, 26A24, 40A10

Retrieve articles in all journals with MSC: 40A05, 26A24, 40A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501214-5
Article copyright: © Copyright 1922 American Mathematical Society